# SDR CA130510003

- Difficulty date: May 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 37,080 hours
- Engine: Ge CFM567B24
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 273A33131
- Condition: Dirty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) DURING APPROACH WITH GEAR DOWN AND FLAPS 15 SELECTED THE FLIGHT CREW REPORTED ALL LANDING GEAR INDICATION LIGHTS ILLUMINATE ALONG WITH THE LANDING GEAR WARNING HORN.  A GO-AROUND WAS CARRIED OUT WHICH INCLUDED A LANDING GEAR CYCLE AND ALL INDICATION WAS REPORTED AS NORMAL DURING THE SECOND APPROACH.  MAINTENANCE CARRIED OUT THE FOLLOWING ACTIONS BEFORE THE ACFT WAS SUCCESSFULLY RETURNED TO SERVICE. PSEU BITE PROCEDURE CARRIED OUT IAW FIM TASK 32-09, TASK 801.  PSEU SHOWS NO FAULTS, NO MESSAGES. LANDING GEAR HANDLE LEVER FOUND STICKY AND CLEANED WITH 100 PERCENT ISOPROPYL IAW AMM STANDARD PRACTICES 20-60-08.
